# SDR UPS202955

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- System (JASC): 5755 · Spoilers
- Part: Panel
- Condition: Delaminated
- Location: Nr 9 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND NR 9 SPOILER DELAMINATED ON UPPER SURFACE AT THE I/B END.  REPAIRED DAMAGE PER SRM 57-50-6, 51-40-6.
